BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Complete characterisation of Kronecker invariants of a matrix pencil with a prescribed quasi-regular subpencil

Participants in the publication
Marija Dodig (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências

Date of Publication
2020-07-08

Where published
The Electronic Journal of Linear Algebra

Publication Identifiers
ISSN - 1081-3810

Publisher
University of Wyoming Libraries

Volume
36
Number
36

Number of pages
15
Starting page
430
Last page
445

Document Identifiers
DOI - https://doi.org/10.13001/ela.2020.5215
URL - http://dx.doi.org/10.13001/ela.2020.5215


Export

APA
Marija Dodig, (2020). Complete characterisation of Kronecker invariants of a matrix pencil with a prescribed quasi-regular subpencil. The Electronic Journal of Linear Algebra, 36, 430-445. ISSN 1081-3810. eISSN . http://dx.doi.org/10.13001/ela.2020.5215

IEEE
Marija Dodig, "Complete characterisation of Kronecker invariants of a matrix pencil with a prescribed quasi-regular subpencil" in The Electronic Journal of Linear Algebra, vol. 36, pp. 430-445, 2020. 10.13001/ela.2020.5215

BIBTEX
@article{47913, author = {Marija Dodig}, title = {Complete characterisation of Kronecker invariants of a matrix pencil with a prescribed quasi-regular subpencil}, journal = {The Electronic Journal of Linear Algebra}, year = 2020, pages = {430-445}, volume = 36 }